Designs, Codes and Cryptography

, Volume 72, Issue 2, pp 435–453

\(\mathbb{Z }_2\mathbb{Z }_4\)-Additive formally self-dual codes

Article

DOI: 10.1007/s10623-012-9773-4

Cite this article as:
Dougherty, S.T. & Fernández-Córdoba, C. Des. Codes Cryptogr. (2014) 72: 435. doi:10.1007/s10623-012-9773-4
  • 282 Downloads

Abstract

We study odd and even \(\mathbb{Z }_2\mathbb{Z }_4\) formally self-dual codes. The images of these codes are binary codes whose weight enumerators are that of a formally self-dual code but may not be linear. Three constructions are given for formally self-dual codes and existence theorems are given for codes of each type defined in the paper.

Keywords

Formally self-dual codes Type I codes Type II codes \(\mathbb{Z }_2\mathbb{Z }_4\)-additive codes 

Mathematics Subject Classification (2000)

94B60 94B25 

Copyright information

© Springer Science+Business Media New York 2012

Authors and Affiliations

  1. 1.Department of MathematicsUniversity of ScrantonScrantonUSA
  2. 2.Department of Information and Communications EngineeringUniversitat Autònoma de BarcelonaBellaterraSpain